Headaches…


I’m trying get this migraine to go away. I’ve taken some Midran. It made me wonder about something I haven’t looked into with DID: migraines. Why do people with DID get headaches? Is it physical? Something with the brain as I’ve talked about before? Or is it the mental toll from “switching”? I’m curious. Sounds like more research is coming.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, depersonalization, derealization, DID, dissociation, dissociative fugue, dissociative identity disorder, fibromyalgia, headaches, Medication, Meds, Mental Health, Psychiatric Drugs, Psychiatric medication, Social Security Disability, Uncategorized and tagged , , , , , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s